# SDR FDEA201709152569

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSPECTION ON THE RIGHT WING FUEL TANK LOWER ACCESS PANEL 636AB,  FOUND THREE FASTENER HOLES 10, 28 AND 34 CRACKED.  REPAIRED IAW SRM 57-20-02-2R, FIGURE 201, REPAIR 5. THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
